# SDR SWAA2023010980355

- Difficulty date: December 10, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT SIDE TRANSITION ANGLE STA 727 J TO 747 HAS CORROSION.<[01] AFT CARGO RIGHT SIDE TRANSITION WILL BE INSTALLED IN REFERENCE TO TASK TTG8Q00GKXZS.;[02] CERTIFIED CORRECT P/N;[03] INCORRECT SIGN OFF SEE FAULT # TTG8Q00GMJ46 LINE #1585 FOR CORRECT SIGN OFF;[04] VERIFIED INFORMATION IN CORRECTIVE ACTION #3. HAI PHAN (TECHNICIAN); 13-DEC-2022 21:26 UTC INCORRECT SIGN OFF SEE FAULT # TTG8Q00GMJ46 LINE #1585 FOR CORRECT SIGN OFF.
